# SDR COMA0660251

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 14,307 hours, 11,923 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 6282 - DURING TAKEOFF ROLL RECEIVED A JETPIPE OVERHEAT CAUTION MESSAGE, ABORTED TAKEOFF AND FLIGHT RETURNED TO THE GATE.  DEFERRED LEFT JETPIPE FIRE DETECTION LOOP-A PER MEL.
